# SDR ASAA9780197

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 370, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROW 13 TO 20 WERE INOPERATIVE.  REPAIRED SHORTED WIRE AND OPERATED NORMALLY.  (M)
